By Topic

Asymptotically decoupled discontinuous control of systems and nonlinear aircraft maneuver

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
S. N. Singh ; Dept. of Comput. Sci. & Electr. Eng., Nevada Univ., Las Vegas, NV, USA

The question of control of a class of nonlinear systems that can be decoupled by state-variable feedback is considered. Based on variable-structure system theory, a discontinuous control law is derived that accomplishes asymptotic decoupled output trajectory-following in the presence of uncertainty in the system. In the closed-loop system, the trajectories are attracted toward a chosen hypersurface in the state space and then slide along it. During the sliding phase the motion is insensitive to parameter variations. Based on this result, a control law for asymptotically decoupled control of roll angle, angle of attack, and sideslip in rapid, nonlinear maneuvers is derived. Simulation results are presented to show that large, simultaneous lateral and longitudinal maneuvers can be performed in spite of uncertainty in the stability derivatives

Published in:

IEEE Transactions on Aerospace and Electronic Systems  (Volume:25 ,  Issue: 3 )